I have been on Effexor XR for about 6 years. About 4 years ago my mother was diagnosed with stage 4 lung cancer and I went from 75mg to 150mg. I have had the night sweats, and "zaps" when I do not take it at the same time every day. I did try and taper off a few months ago but had a MAJOR anxiety attack. so I went back up to 150mg. About 2 years ago I began to have severe constipation. I have had several colonoscopies, ct scans, cits marker testing. I think my meds are the cause but not sure what to do. I have tried other meds in the past but Effexor works wonders.....I am afraid to come off it....but I am tired of the constipation. HELP!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.